# SDR AALA202406046139

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,133 hours, 34,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SPRING LATCH THAT HOLDS GIRT BAR AT THE L4 DOOR IS BROKEN. MAINTENANCE REPLACED THE GIRT BAR FLOOR FITTING PER AMM 52-13-31.
